Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Helppp

Minosil Not Working For Me?

Recommended Posts

Hi, I have been taking 1 tablet of 100mg Minosil ( minocycline ) for the last 6 months or thereabouts.

I have moderate acne which mainly just affects my chin, both sides of my chin to be precise. I occasionally get spots in other areas such as my forehead and nose ( lots of visible open pores) .

For the last 6 months I have seen no improvement at all sadly. If at all, my acne in my chin area may have gotten a tiny bit worse. There are mostly no heads on my spots on my chin, just kind of flat red spots mainly with an odd white head popping up on the flat red spots occasionally.

What do you guys suggest i do? Should I keep taking minosil for another few months or try a different type of medication? I am about to go to college , which saddens me as I am the only guy in a group of friends that has acne as such.

Any help, tips, advise etc are welcomed!

Thanks for any help

Share this post


Link to post
Share on other sites

If minocycline hasn't helped you at all in the last 6 months then it is unlikely to do so, although ideally your Derm would have initially prescribed you a topical retinoid to use in combination with the oral antibiotic.

Since you are male, hormonal treatments are not an option; have you considered Accutane?

http://pediatrics.aappublications.org/content/131/Supplement_3/S163.full.pdf+html

http://www.acne.org/messageboard/index.php?app=core&module=attach&section=attach&attach_rel_module=post&attach_id=35011

Good luck

Share this post


Link to post
Share on other sites

Is there aby chance that Minosil be causing redness or acne for me?

My 6 month prescription ended today and I am wondering wether to leave tablets for a few weeks and see if anything happens?

The main problem with my acne is that on one side of my chin I have red marks for a few months and they won't go. That's the main thing. I have spots popping up every now and then but the new ones goes after a day or two

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×